# SDR Q2S2002F00000

- Difficulty date: January 5, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 21B731E
- Part serial: 22671
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK: AFTER T/O NR 3 GEN FIELD OFF ILLUMINATED ATTEMPTED TO RESET IAW CARRIER PROCEDURES AND FAILED CSD DISC PROC ACCOMPLISHED.  T/S SYS PER AMM FOUND NR 3 GCU FAULTY.  REMOVED AND REPLACED GCU IAW AMM.  OPS CHECK GOOD.
